Existence and Uniqueness of Solutions to Impulsive Fractional Integro-Differential Equations with Nonlocal ConditionsReport as inadecuate




Existence and Uniqueness of Solutions to Impulsive Fractional Integro-Differential Equations with Nonlocal Conditions - Download this document for free, or read online. Document in PDF available to download.

In this article, by using Schaefer fixed point theorem, we establish sufficient conditions for the existence and uniqueness of solutions for a class of impulsive integro-differential equations with nonlocal conditions involving the Caputo fractional derivative.

KEYWORDS

Caputo Fractional Derivative; Impulses; Nonlocal Conditions; Existence; Uniqueness; Fixed Point

Cite this paper

Z. Gao, L. Yang and G. Liu -Existence and Uniqueness of Solutions to Impulsive Fractional Integro-Differential Equations with Nonlocal Conditions,- Applied Mathematics, Vol. 4 No. 6, 2013, pp. 859-863. doi: 10.4236-am.2013.46118.





Author: Zhenghui Gao, Liu Yang, Gang Liu

Source: http://www.scirp.org/



DOWNLOAD PDF




Related documents